Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


body loss fat
Dec 17, 2010

HELLO DOC, I AM ON FIRST LINE OF MEDICINE AS PER INDIAN GOVERMENT HOSPITAL THAT IS ZIDOVUDINE 300mG + LAMIVUDINE 150mg + NEVIRAPINE 200mg. MY CD4 COUNT AS ON JULY IS 450 BEFORE 6 MONTHS (FEBRUARY) IT WAS 517. IS THIS CHANGE IS NORMAL OR HAVE TO BE TAKEN IN NOTICE AND NEEDS CARE. SECOUNDLY I WANT TO KNOW THAT I AM TENSE ABOUT MY WEIGHT THAT IS I AM LOOSING WEIGHT OVER A PERIOD OF 1 AND HALF YEAR. PREVIOUSLY I WAS WEIGHING 80kgs SAY AROUND IN October 2008 NOW CURRENTLY I AM WEIGHING 72 OR 73 kgs. IS THIS CHANGES ARE DUE TO MY MEDICINE OR THE RESULT IS DUE TO OTHER FACTORS. IS THIS CHANGE IS NORMAL OR MATTER OF CONCERN.

Response from Dr. Henry

The changes in CD4 count are within a typical range of what is often expected. The weight loss is somewhat unusual though could be due to the zidovudine. A thorough evaluation for other contributing factors (food intake, intolerance, infections, stress) is recommended. If the zidovudine is determined to likely to contribute then a switch to tenofovir or abacavir might be considered if available in your area. KH



Previous
10 Days into ATRIPLA, and NO SIDE Effects at all?
Next
sweating

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement